# SDR 2006FA0000083

- Difficulty date: January 2, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N690LL
- Make and model: Gulstm 690B
- Aircraft serial: 11544
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 250000225
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION BEYOND 10 PERCENT LIMITS IN LEADING EDGE SKIN UNDER BALANCE WEIGHTS.  FOUND DURING SB238. (K)
